# SDR HALA2016110100388

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 27,534 hours, 4,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Part time: 27,534 hours, 4,431 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR LONGERON Y0 CORRODED WHERE IT INTERSECT WITH FLOOR CROSSBEAM AT FR 75.  CORROSION REMOVED AS PER SRM 51-74-00 REV 91.  DAMAGE DIMENSIONS: 0.500" X 1.000" MAX DEPTH: 0.032".  DAMAGE BEYOND ACCEPTABLE LIMITS AS PER SRM 53-00-14 REV 91.  RII OF REMOVED CORROSION CARRIED OUT AS PER GMM VOL 1 CHAP 5.  CONSIDERED LEVEL 2 CORROSION, PART REPLACEMENT REQUIRED.  NEW FLOOR STRUCTURE LONGERON INSTALLED AS PER SRM 51-72-11 REV 91 AND DRAWINGS F5347804200 AND F5347801600.  JOB COMPLETE.
